How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: Medical
Satisfied Customers: 18668
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
21597572
Type Your Medical Question Here...
Dr. D. Love is online now

Can colon cancer cause cancer caxchia ,?

Customer Question

Can colon cancer cause cancer caxchia ,?
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. D. Love replied 2 years ago.
Hello from JustAnswer. Yes, advanced colon cancer can cause cachexia. Actually, any cancer can cause cachexia in advanced stages. Generally speaking, though, we try to detect colon cancer at an earlier stage, and at the stage at which colon cancer is usually detected, it would not yet cause cachexia. So, the answer to your question is yes, but it is usually only a problem later in the course of illness.
Customer: replied 2 years ago.

Well persons has stage 4, was initially stage 3.since starting chemo ( oxyplatin n raltitrexed), his appetite has gone down . Hardly feels

like food . Has had 2 rounds of chemo

so far

Expert:  Dr. D. Love replied 2 years ago.
Metastatic colon cancer can cause cachexia. Chemotherapy also can be contributing to loss of appetite and cachexia.
Customer: replied 2 years ago.

Thing is he's lost 5 kg in 6 weeks since chemotherapy . Should we stop it?

Expert:  Dr. D. Love replied 2 years ago.
A side effect is only one factor that should be considered in whether to stop chemotherapy. There needs to be an assessment of the clinical response to the chemotherapy before a decision can be made about whether to stop it. This should be discussed with your doctor.
Customer: replied 2 years ago.

He's feelin very fatigue too is this normal in chemo ? Very weak

Expert:  Dr. D. Love replied 2 years ago.
Yes, it can happen from either the cancer or chemotherapy.
Customer: replied 2 years ago.

Ok is a tempertaure of 37.5 high?

Expert:  Dr. D. Love replied 2 years ago.
You are now asking questions unrelated to the original question about cachexia, so should be posted as a separate question.
Dr. D. Love and 2 other Medical Specialists are ready to help you